# SDR CALA2014022000221

- Difficulty date: February 20, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N29129
- Make and model: Boeing 757224
- Aircraft serial: 28969
- Aircraft time: 64,603 hours, 14,893 cycles
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: FFG021BH
- Part serial: 6076
- Condition: Faulty
- Location: Nr 1 Engine
- Part time: 60,540 hours, 15,446 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE NR 1 ENG FUEL FLOW GOVERNOR DUE TO SPLIT THROTTLES INCREASING WITH ALTITUDE.  REPLACED NR 1 ENG FUEL FLOW GOVERNOR IAW AMM 73-21-01.
